Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 30, 2014, 11:33 PM CDT for Cooke County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2014, 11:33 PM CDT (04:33 UTC)
- Expired
- Jul 31, 2014, 1:30 AM CDT
- In force
- 117 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 113 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 513 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
735
WGUS54 KFWD 310433
FFWFWD
TXC097-310630-
/O.NEW.KFWD.FF.W.0039.140731T0433Z-140731T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 PM CDT WED JUL 30 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COOKE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 130 AM CDT
* AT 1132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 12
MILES EAST OF RAY ROBERTS PARK JOHNSON BRANCH TO 13 MILES SOUTH OF
MUENSTER...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAINS HAVE
ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY
RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 130 AM CDT.
* THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
THIS RECENT RAIN IS IN ADDITION TO OVER AN INCH THAT FELL EARLY
TODAY. MORE THUNDERSTORMS ARE DEVELOPING TO THE WEST OF THE AREA AND
WILL LIKELY TRAIN OVER THE AREA ALREADY SOAKED BY THE EARLIER RAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.
&&
LAT...LON 3372 9695 3361 9694 3342 9695 3343 9742
3344 9749 3373 9749
$$1 follow-up statement
660
WGUS74 KFWD 310549
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 AM CDT THU JUL 31 2014
TXC097-310630-
/O.CON.KFWD.FF.W.0039.000000T0000Z-140731T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOKE TX-
1249 AM CDT THU JUL 31 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR COOKE
COUNTY...
AT 1246 AM CDT...A RAIN GAGE LOCATED 1 MILES NORTH OF GAINESVILLE
REPORTED 2.83 INCHES OF RAIN OVER THE LAST HOUR TO HOUR AND
HALF...WITH RADAR ESTIMATED AMOUNTS 2.5 TO 3.5 INCHES BETWEEN VALLEY
VIEW AND THE COOKE AND DENTON COUNTY LINE. SCATTED THUNDERSTORMS
WILL CONTINUE TO TRAIN OVER THIS THIS AREA NEXT HOUR OR MORE AND
CONTINUE TO PRODUCE LOCALIZED VERY HEAVY RAINFALL RESULTING IN FLASH
FLOODING.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE MUENSTER...LINDSAY...VALLEY VIEW...GAINESVILLE AND
CALLISBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.
&&
LAT...LON 3372 9695 3361 9694 3342 9695 3343 9742
3344 9749 3373 9749
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 9:41 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 30, 9:41 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 941 PM CDT WED JUL 30 2014 .UPDATE... SHOWERS AND STORMS ARE NOW INCREASING IN COVERAGE ACROSS SOUTHERN OKLAHOMA NORTH OF THE STATIONARY BOUNDARY DRAPED FROM GAINESVILLE SOUTHEAST TOWARD EMORY. IN ADDITION...AS ONE SHORTWAVE DISTURBANCE MOVES SOUTHEAST TOWARD THE ARKLATEX...ANOTHER SHORTWAVE CAN BE SEEN ON WATER VAPOR IMAGERY MOVING SLOWLY SOUTHEAST ACROSS THE HIGH PLAINS OF EASTERN COLORADO AND WESTERN KANSAS. STRONG TO SEVERE STORMS ARE BETWEEN DUNCAN AND ARDMORE OKLAHOMA AND WILL MOVE SOUTHEAST TOWARD THE GAINESVILLE/SHERMAN AREAS AFTER 10 PM CDT. THE POTENTIAL IS THERE FOR FOR VERY GUSTY WINDS...BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING WITH THESE STRONGER STORMS. MEANWHILE FURTHER SOUTHWEST AWAY FROM THE BETTER UPPER LEVEL FORCING...SCATTERED SHOWERS WERE WEAKENING AND LIKELY BECOMING ELEVATED IN THE DRIER LOW LEVEL AIRMASS WHICH SHOULD CONTINUE COOLING READILY OVERNIGHT. THOUGH A BRIEF REPRIEVE MAY OCCUR AFTER MIDNIGHT...THE APPROACH OF THE SECOND SHORTWAVE DISTURBANCE AND THE PRESENCE OF AN INCREASING 30-35 KT LLJ WILL LIKELY INCREASE COVERAGE OF SHOWERS AND A FEW THUNDERSTORMS CONTAINING LOCALIZED HEAVIER RAINS ACROSS THE NORTHEAST COUNTIES...NEAR AND NORTH OF THE STATIONARY FRONT. DETERMINING TOTAL RAINFALL IS VERY DIFFICULT WITH SO MANY PLAYERS IN THE GAME...BUT WHAT WE DO KNOW IS THE HEAVIEST RAINS WILL LIKELY OCCUR ALONG AND NORTHEAST OF A GAINESVILLE...DALLAS/MCKINNEY... CANTON/ATHENS LINE. IF ANY TRAINING OCCURS EARLY THURSDAY MORNING...SOME LOCALIZED FLASH FLOODING WILL BE POSSIBLE. AT THIS TIME...WILL NOT ISSUE A FLASH FLOOD WATCH WITH ANTECEDENT SOIL CONDITIONS NOT BEING CONDUCIVE FOR WIDESPREAD FLASH FLOODING AND A RELATIVELY PROGRESSIVE DISTURBANCE ALOFT. ONCE THE SECOND SHORTWAVE ARRIVES BY DAYBREAK...THE SURFACE LOW AND ASSOCIATED COLD FRONT WILL MOVE EAST-SOUTHEAST ACROSS THE AREA WITH A DRY SLOT QUICKLY MOVING SOUTHEAST ACROSS THE AREA LATER THURSDAY MORNING AND THURSDAY AFTERNOON. SOME LOCALIZED HEAVIER RAINS WILL REMAIN POSSIBLE ACROSS THE EASTERN COUNTIES AHEAD OF THE FRONT AND WITHIN THE BETTER AXIS OF MOISTURE WHERE PWATS WILL AVERAGE BETWEEN 1.75 AND 2.00 UNTIL THE COLD FRONT PASSES THROUGH. 05/ && .AVIATION... /ISSUED 643 PM CDT WED JUL 30 2014/ /00Z TAFS/ CONCERNS...POTENTIAL FOR THUNDERSTORMS AT THE METROPLEX AIRPORTS OVERNIGHT AND THEN AT WACO LATE THURSDAY MORNING WITH A COLD FRONT BRINGING NORTH WINDS TO THE REGION. SOUTHEAST WINDS AND VFR CONDITIONS WILL PREVAIL THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE FRONT LOCATED NEAR A LINE FROM FREDERICK OK TO MIDLAND TEXAS. THE FRONT WILL MAKE SLOW BUT STEADY PROGRESS OVERNIGHT REACHING THE METROPLEX BY 14Z AND WACO AROUND 16Z THURSDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE METROPLEX...AHEAD OF THE FRONT...BEGINNING AROUND 05Z AS LIFT OCCURS AHEAD OF AN ATTENDANT SHORTWAVE. LIGHTNING AND HEAVY RAINFALL WILL BE POSSIBLE WITH ANY CONVECTION OVERNIGHT. WILL CONTINUE WITH THE VCSH/VCTS MENTION OVERNIGHT AND LIKELY INCLUDE A TEMPO FOR -TSRA AT THE METROPLEX AIRPORTS WITH A LATER TAF ISSUANCE. BEST GUESS RIGHT NOW FOR STORMS IN THE METROPLEX MAY BE 09-13Z BUT WILL WATCH THE EVOLUTION AND ATTEMPT TO PINPOINT A BETTER TIMING. SHOWERS AND THUNDERSTORMS WILL IMPACT WACO IN A MUCH SHORTER WINDOW BETWEEN 16-19Z. NORTHWEST WINDS BEHIND THE FRONT WILL BECOME MORE NORTHERLY THURSDAY AFTERNOON. MVFR CIGS ARE EXPECTED TO DEVELOP OVERNIGHT TONIGHT AND IMPACT ALL TAF SITES BUT CONDITIONS WILL IMPROVE TO VFR BEHIND THE FRONT EARLY FRIDAY AFTERNOON. 82/JLD && .PREV DISCUSSION... /ISSUED 355 PM CDT WED JUL 30 2014/ OUR FIRST ROUND OF PRECIPITATION HAS MOVED INTO NORTHEAST TEXAS. WITH THE BACK EDGE OF THE EXITING IMPULSE CLEARLY EVIDENT ON WATER VAPOR IMAGERY APPROACHING FROM THE WEST...IT APPEARS SUBSIDENCE WILL DOMINATE THE NEXT SEVERAL HOURS. WILL KEEP THE MENTION OF THUNDER IN THE FORECAST...BUT THE CONVECTIVE MODE WILL BE PREDOMINANTLY LIGHT SHOWER ACTIVITY THROUGH AT LEAST MID- EVENING. THE EXITING SYSTEM HAS HELPED GIVE A PUSH TO A COLD FRONT...WHICH IS NOW PLOWING SOUTH THROUGH THE HIGH PLAINS OF WEST TEXAS. THE BULK OF BOUNDARY IS FREE OF STORMS AT THIS TIME...BUT AS IT PEELS UP THE UNSTABLE AIR TO THE EAST...THE NEXT SHORTWAVE WILL ADD SIGNIFICANT LIFT IN THE MID-LEVELS TO AID IN NOCTURNAL CONVECTIVE INITIATION. THE NEXT IMPULSE HAS BEGUN TO INITIATE CONVECTION ACROSS THE NEW MEXICO HIGHLANDS AND THE COLORADO ROCKIES. THIS DISTURBANCE WILL SPREAD LARGE-SCALE LIFT EASTWARD THIS EVENING AS A 30-KT LLJ ENSUES. THIS MOISTURE FLUX WILL SURGE PW VALUES ABOVE 2 INCHES...RESULTING IN PRECIPITATION EFFICIENCIES OF TROPICAL PROPORTIONS. AS A RESULT...HAVE INTRODUCED HEAVY RAIN INTO THE WEATHER GRIDS IN NORTHERN AND NORTHEASTERN ZONES. WHILE THIS MAY APPEAR TO HAVE THE MAKINGS OF A FLASH FLOOD EVENT...THERE ARE A FEW MITIGATING FACTORS. (1) UNSEASONABLY STRONG WINDS IN THE MID- LEVELS WILL BEGIN VEERING DURING THE EVENT...BOTH ENHANCING THE SPEED OF INDIVIDUAL CELLS AND REDUCING THE LIKELIHOOD OF TRAINING ECHOES. (2) GUIDANCE SUGGESTS THIS VEERING WILL LEAD TO A SIGNIFICANT INTRUSION OF DRY MID-LEVEL AIR THAT WILL CUT OFF THE PRECIPITATION PROCESSES FROM WEST TO EAST BETWEEN SUNRISE AND MIDDAY. (3) IF THE INITIAL CONVECTION IS INTENSE ENOUGH FOR SIGNIFICANT HEAVY RAIN DURING THE EARLY MORNING...THE RESULTING COLD POOL MAY PUSH THE EFFECTIVE SURFACE BOUNDARY MUCH FARTHER SOUTH THAN GUIDANCE CURRENTLY SUGGESTS. SUBSEQUENT ACTIVITY WOULD THEN BE CONFINED TO THE SOUTHERN ZONES THURSDAY AFTERNOON. LOW-LEVEL COLD ADVECTION AND LINGERING CLOUD COVER THURSDAY AND FRIDAY MAY KEEP HIGH TEMPERATURES IN THE 80S BOTH DAYS...AND PERSISTENT NORTHERLY FLOW WILL MEAN A SLOW WARMING TREND THIS WEEKEND. THE MILD AIR WILL GRADUALLY MODERATE...BUT TEMPERATURES WILL REMAIN BELOW NORMAL INTO NEXT WEEK WHEN THE GULF FINALLY REOPENS. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 83 70 87 72 / 40 40 10 5 5 WACO, TX 74 89 70 89 70 / 20 30 20 10 5 PARIS, TX 68 78 65 83 68 / 80 50 20 10 5 DENTON, TX 72 83 67 87 68 / 50 40 10 5 5 MCKINNEY, TX 71 83 66 85 67 / 60 50 10 5 5 DALLAS, TX 74 83 70 86 73 / 40 40 10 5 5 TERRELL, TX 72 83 69 85 69 / 50 50 20 10 5 CORSICANA, TX 72 87 70 87 70 / 30 40 20 10 5 TEMPLE, TX 72 92 70 90 70 / 10 40 20 10 5 MINERAL WELLS, TX 70 84 67 89 68 / 30 20 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/05
Hazardous weather outlook, Jul 30, 9:47 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 947 PM CDT WED JUL 30 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 947 PM CDT WED JUL 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORM CHANCES WILL CONTINUE INCREASING OVERNIGHT. THE BEST CHANCE OF THUNDERSTORMS WILL EXIST FOR LOCATIONS ALONG AND NORTHEAST OF A LINE FROM BOWIE...TO PLANO...TO CANTON...WITH LESSER CHANCES FURTHER SOUTH AND WEST. HEAVY RAINFALL AND LOCALIZED FLOODING ARE POSSIBLE FOR AREAS NORTH THROUGH EAST OF THE METROPLEX. A LOCALIZED THREAT FOR STRONG TO BRIEF SEVERE STORMS WILL EXIST NORTH OF THE INTERSTATE 30 CORRIDOR AND ALONG AND EAST OF INTERSTATE 35 EAST CORRIDOR THROUGH MIDNIGHT. VERY GUSTY DOWNBURST WINDS... FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN WILL BE THE MAIN THREATS. SMALL HAIL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS FOR ALL OF NORTH AND CENTRAL TEXAS ON THURSDAY. THE BEST RAIN CHANCES WILL BE GENERALLY EAST OF I-35. FOR LOCATIONS ALONG AND NORTHEAST OF A LINE FROM BOWIE TO CANTON...THERE WILL BE A HEAVY RAINFALL AND LOCALIZED FLOODING THREAT IN THE MORNING. THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST DURING THE DAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH MIDNIGHT NORTH OF THE INTERSTATE 30 CORRIDOR AND ALONG AND EAST OF INTERSTATE 35 EAST CORRIDOR.
In the hours before
Special weather statement, Jul 30, 9:51 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT WED JUL 30 2014
TXZ091-092-310315-
MONTAGUE TX-COOKE TX-
951 PM CDT WED JUL 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
EASTERN MONTAGUE COUNTY
AT 952 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES NORTH OF
GAINESVILLE TO 24 MILES NORTHWEST OF GAINESVILLE TO 12 MILES
NORTHEAST OF NOCONA...MOVING SOUTH AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ST. JO...CALLISBURG...
GAINESVILLE...LINDSAY...MUENSTER AND FORESTBURG.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3395 9695 3394 9694 3363 9694 3342 9716
3344 9766 3393 9772 3392 9749 3383 9744
3383 9737 3389 9732 3387 9726 3392 9721
3386 9716 3376 9718 3372 9711 3380 9710
3382 9706 3385 9710 3385 9703 3394 9700
TIME...MOT...LOC 0252Z 340DEG 28KT 3412 9717 3394 9731
3392 9763Special weather statement, Jul 30, 10:59 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 PM CDT WED JUL 30 2014
TXZ092-093-102-103-310430-
DENTON TX-GRAYSON TX-WISE TX-COOKE TX-
1059 PM CDT WED JUL 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COOKE COUNTY
NORTHERN DENTON COUNTY
SOUTHWESTERN GRAYSON COUNTY
NORTHEASTERN WISE COUNTY
AT 1100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
WHITESBORO TO 8 MILES SOUTH OF GAINESVILLE TO 14 MILES EAST OF
BOWIE...MOVING SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE COLLINSVILLE...
WHITESBORO...CALLISBURG...GAINESVILLE...LINDSAY...MUENSTER...
AUBREY...CROSS ROADS...DENTON...KRUGERVILLE...KRUM...PILOT POINT...
SANGER...RAY ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON
BRANCH.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3381 9695 3342 9677 3340 9679 3340 9684
3335 9684 3319 9700 3322 9749 3343 9754
3344 9749 3366 9749 3365 9720
TIME...MOT...LOC 0400Z 332DEG 25KT 3361 9694 3351 9711
3355 9758Local storm report, Jul 30, 11:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1114 PM CDT WED JUL 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLOOD GAINESVILLE 33.63N 97.15W
07/30/2014 COOKE TX EMERGENCY MNGR
SOME INTERSECTIONS IN GAINESVILLE HAVE 2+ FEET OF WATER
OVER THEM AND ARE BEING CLOSED. THESE SECTIONS NORMALLY
FILL WITH WATER WHEN HEAVY RAIN OCCURSSpecial weather statement, Jul 30, 11:29 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 PM CDT WED JUL 30 2014
TXZ092-093-103-104-310500-
DENTON TX-GRAYSON TX-COLLIN TX-COOKE TX-
1129 PM CDT WED JUL 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COLLIN COUNTY
SOUTHEASTERN COOKE COUNTY
NORTHERN DENTON COUNTY
SOUTHWESTERN GRAYSON COUNTY
AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF WHITESBORO TO 13 MILES EAST OF SANGER TO 15 MILES NORTHEAST OF
DECATUR...MOVING SOUTHEAST AT 25 MPH.
A FAST ACCUMULATION OF OVER TWO INCHES IS POSSIBLE WITH THESE
STORMS. USE CAUTION AT LOW WATER CROSSINGS...UNDERPASSES...AND OTHER
FLOOD PRONE AREAS.
CITIES IN THE PATH OF THESE STORMS INCLUDE GUNTER...AUBREY...CROSS
ROADS...DENTON...HACKBERRY...KRUGERVILLE...KRUM...LITTLE ELM...PILOT
POINT...SANGER...SHADY SHORES...CELINA...FRISCO...PROSPER...RAY
ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON BRANCH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3331 9658 3314 9678 3318 9739 3349 9739
3346 9701 3356 9684
TIME...MOT...LOC 0428Z 328DEG 21KT 3351 9681 3338 9695
3341 9746The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 9:51 PM CDT | Special Weather Statement | FWD | Cooke | 24 min |
| Jul 30, 10:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 56 min |
| Jul 30, 10:59 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 31 min |
| Jul 30, 11:13 PM CDT | Areal Flood Advisory | FWD | Cooke | 92 min |
| Jul 30, 11:29 PM CDT | Special Weather Statement | FWD | Denton | 31 min |
| Jul 30, 11:47 PM CDT | Special Weather Statement | FWD | Collin, Denton | 58 min |
| Jul 31, 12:33 AM CDT | Flash Flood Warning | FWD | Denton | 4 hr |
| Jul 31, 12:41 AM CDT | Special Weather Statement | FWD | Collin, Dallas | 34 min |
| Jul 31, 12:56 AM CDT | Special Weather Statement | FWD | Denton | 34 min |
| Jul 31, 1:04 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 30 min |
| Jul 31, 1:24 AM CDT | Areal Flood Advisory | FWD | Montague | 111 min |
| Jul 31, 1:30 AM CDT | Flash Flood Warning | FWD | Cooke | 2 hr |
| Jul 31, 1:45 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Jul 31, 2:54 AM CDT | Special Weather Statement | FWD | Kaufman | 51 min |
| Jul 31, 3:45 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jul 31, 3:52 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 53 min |
| Jul 31, 4:55 AM CDT | Special Weather Statement | FWD | Hunt | 35 min |
| Jul 31, 5:25 AM CDT | Flash Flood Warning | FWD | Hunt, Rains, Van Zandt | 2 hr |
| Jul 31, 5:54 AM CDT | Flash Flood Warning | FWD | Fannin, Grayson, Lamar | 3 hr |
| Jul 31, 6:51 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 84 min |
| Jul 31, 7:32 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 88 min |
| Jul 31, 8:47 AM CDT | Areal Flood Warning | FWD | Grayson | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.